Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Armbruster, Dieter / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year


IMPACT FACTOR 2016: 0.890

CiteScore 2016: 0.84

SCImago Journal Rank (SJR) 2016: 0.251
Source Normalized Impact per Paper (SNIP) 2016: 0.624

Mathematical Citation Quotient (MCQ) 2016: 0.07

Online
ISSN
2191-0294
See all formats and pricing
More options …
Volume 10, Issue 7 (Jul 2009)

Issues

Numerical Simulation and Stabilization Analysis of Switched Large-scale Discrete-time Systems

Juing-Shian Chiou, / Chun-Ming Cheng,
Published Online: 2011-03-16 | DOI: https://doi.org/10.1515/IJNSNS.2009.10.7.851

About the article

Published Online: 2011-03-16

Published in Print: 2009-07-01


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/IJNSNS.2009.10.7.851.

Export Citation

©2011 by Walter de Gruyter GmbH & Co.. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Juing-Shian Chiou and Chi-Jo Wang
International Journal of Nonlinear Sciences and Numerical Simulation, 2010, Volume 11, Number Supplement

Comments (0)

Please log in or register to comment.
Log in